Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax..sigh :( platinumbride

Posted by Paintmom on January 2, 2005, at 15:51:03

In reply to topamax..sigh :( phillybob, posted by platinumbride on October 18, 2003, at 15:25:30

>
>
> Let me sum up my convoluted post:
> flu symptoms anyone?
> 200 mgs? for how long at 200 mgs? a week? 6 weeks?
>
> Thanks,
> Diane
>
>

I got sick about a week ago...sore throat ...chest congestion...I usually get this around this time of year....and it's usually hard to shake cause I have Chronic Fatigue and Asthma...but in spite of an antibiotic...it's hanging on....unless it's viral....then that would make sense...but I am starting to wonder if it could be the topamax...
I am drinking like a mad woman (water)

thanks
Paintmom


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paintmom thread:50878
URL: http://www.dr-bob.org/babble/20041228/msgs/436840.html